# SDR SWAA107970

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 50,392 hours, 41,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND NR 6 L/E SLAT CRACKED AT OUTBD END.  REPAIRED SLAT PER SRM.
